# SDR DHLA201000008

- Difficulty date: March 18, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 87,289 hours, 32,404 cycles
- Engine: Ge CFM562C
- Engine time: 43,381 hours, 15,246 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6411194
- Part serial: FB73177AC
- Condition: Low Pressure
- Location: Nr 3 Engine
- Part time: 11,406 hours, 3,920 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE AT FLT LEVEL 330 STARTED TO VIBRATE THEN DROPPED TO 70 PERCENT N1.  MOVING THRUST LEVER HAD NO EFFECT.  AFTER APPROX 1 MINUTE OIL PRESSURE LIGHT ILLUMINATED AND OIL PRESS INDICATES 3 PSI.  ENG SHUTDOWN PROCEDURE ACCOMPLISHED. T/S IAW MM 71-00-00 NO FAULTS FOUND.  R & R PUMP REF LP A036743- 1M. MEC REPLACED REF MM 73-21-10.  ENG ADJUSTED & TESTED GOOD REF MM 73-21-30. NO LEAKS OR FAULTS NOTED AT THIS TIME. ACFT WAS GROUNDED.
